# SDR CA051123001

- Difficulty date: August 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Adapter
- Part number: RF981213
- Condition: Worn
- Location: M/R Gbox Filter
- Component: Gearbox
- Component part number: 763510950004
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

COMPLETE LOSS OF MAIN GEARBOX OIL AND OIL PRESSURE AS A RESULT OF MGB OIL FILTER OUTLET FLUID ADAPTER ASSEMBLY SEPARATION FROM HOUSING DURING FLIGHT.  CAUSE OF FITTING DISENGAGEMENT UNDER INVESTIGATION.  FOR ADDITIONAL DETAILS CONTACT CHC HELICOPTERS INTERNATIONAL.
